# SDR REXA2019081271151

- Difficulty date: July 27, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670393339
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE STRUCTURE AT SETTLEMENT AREA OF HYDRAULIC LOWER ACCESS PANEL 195AB.   SUPPORT ON SETTLEMENT AREA OF HYDRAULIC LOWER ACCESS PANEL (195AB) WAS REPLACED IAW SRM 51-42-10-001-001-A01 AND INTERNAL FUSELAGE STRUCTURE AT SETTLEMENT AREA OF HYDRAULIC LOWER ACCESS PANEL WAS BLENDED OUT AND WAS FOUND WITHIN LIMITS.
